MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMWEAR FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMWEAR FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1133400
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device not returned.
 
Event or Problem Description
The manufacturer became aware of an allegation that a dreamwear full face user's front teeth to move after using the full-face mask.The end user states he thinks the damage was due to the pressure of the mask on his mouth which caused his two front teeth to move.The user has not yet seen the dentist.The user contacted his provider and is now using a different mask.The user states he is already missing one of his teeth near the side/front of his mouth.The pressure of the mask is making his two front teeth to become wobbly.The mask has not yet been returned to the manufacturer for investigation.The dreamwear full face mask instructions for use warn the user to "discontinue use and consult your healthcare professional if any of the following symptoms occur: tooth, gum, or jaw soreness.Use of a mask may aggravate an existing dental condition." this report will be filed as an initial final report.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported type of reportable event as other in section h1.After review, it was determined type of reportable event should have been serious injury.

Brand Name
DREAMWEAR FULL FACE MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17080249
Report Number2518422-2023-13056
Device Sequence Number17710530
Product Code BZD
UDI-Device Identifier00606959045897
UDI-Public00606959045897
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133400
Device Catalogue Number1133400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown